MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint# (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: unknown.Therapy date: unknown.The device has not been returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient pulled the velcro on her sflx 2 coil so tight that the coil burned her foot.The patient then took a 3-4 hour break from treatment, and then tried to treat again and pulled the coil very tight, but the coil started to heat up after 15 minutes so she stopped and called customer service.The patient was advised that she should never pull the velcro on the coil too tight.The velcro should only be tight enough so that it doesn't fall off her foot.The sales representative was called, and he suggested that she wear a sock under the coil.If there's an issue with it falling off in bed, she can loosely wrap an ace bandage over the coil so it doesn't fall off her foot during the night.The suggestion was discussed with the patient, but she said she does not plan to treat in bed at this time.The patient claims she will pause treatment at night and try to treat tomorrow while adhering to suggestions.It was later reported that the patient's pain was on her skin.The patient rated her pain as a 10 on a scale of 1 to 10, which is considered severe.The patient has not increased their daily activities.The patient has not contacted the doctor, but will be doing so.The patient did not take any over the counter medication for the pain.The patient stated that she wraps her foot in an ace bandage and then puts on the coil and the pain has gone away.No additional patient consequences have been reported.
 
Event or Problem Description
It was reported by the patient that she pulled the velcro on her sflx 2 coil so tight that the coil burned her foot.The patient then took a 3¿4-hour break from treatment, and then tried to treat again and pulled the coil very tight, but the coil started to heat up after 15 minutes so she stopped and called customer service.The patient was advised that she should never pull the velcro on the coil too tight.The velcro should only be tight enough so that it doesn't fall off her foot.The rep was called, and he suggested that she wear a sock under the coil, and if there's an issue with it falling off in bed, she can loosely wrap an ace bandage over the coil, so it doesn't fall off her foot during the night.The suggestion was discussed with the patient, but she said she does not plan to treat in bed at this time.The patient claims she will pause treatment at night and try to treat tomorrow while adhering to suggestions.As per the additional information received, the patient stated that the pain was on her skin and that the pain was a ten out of ten.The patient has not increased their daily activities.The patient has not contacted the doctor but will be doing so.The patient did not take any over the counter medication for the pain.The patient stated that she wraps her foot in an ace bandage and then puts on the coil and the pain has gone away.No additional patient consequences have been reported.The sflx-2 coil was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SFLX 2 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key12964310
Report Number0002242816-2021-00220
Device Sequence Number5409738
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic